# SDR ASOA20121107120V

- Difficulty date: November 7, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N14938
- Make and model: Emb EMB-145ER
- Aircraft serial: 145029
- Aircraft time: 29,662 hours, 29,022 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Doubler
- Part number: 12019720001
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE VERTICAL STAB DOUBLER BETWEEN FRAMES 80-81 AND STRINGERS 1L-1R WAS FOUND TO BE CRACKED.  MX R & R THE DOUBLER IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
